English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49287/83828 (59%)
Visitors : 7154841      Online Users : 56
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20676


    Title: Parameter Estimations Based on Exponential Progressive Type II Censored Data with Binomial Removals
    Authors: Wu, Shuo-jye;Chang, Chun-tao
    Contributors: 淡江大學統計學系
    Keywords: Confidence Interval;Expected Test Time;Failure Time Distribution;Maximum Likelihood Estimator;Random Removals
    Date: 2002-09-01
    Issue Date: 2009-11-30 12:56:12 (UTC+8)
    Publisher: 新北市:淡江大學
    Relation: International journal of information and management Sciences 13(3), pp.37-46
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML37View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback